MathSciNet Relay Station
MathSciNet bibliographic data
MR2861712 34A33 (34E15 35Q53 65L05 65M06 65M20)
Artstein, Zvi; Gear, C. William; Kevrekidis, Ioannis G.; Slemrod, Marshall; Titi, Edriss S. Analysis and computation of a discrete KdV-Burgers type equation with fast dispersion and slow diffusion. SIAM J. Numer. Anal. 49 (2011), no. 5, 2124–2143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement